# SDR CALA0600234

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 42,841 hours, 12,809 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WITH AN ELECTRICAL ODOR OBSERVED COMING FROM UNDER FIRST OFFICER'S DASH EN ROUTE FROM OGG TO LAX.  THE ELECTRICAL SMOKE CHECKLIST AND AIR CONDITION SMOKE CHECKLIST WAS ACCOMPLISHED AND CREW DONNED OXYGEN MASKS.  AIRCRAFT LANDED AT LAX WITHOUT INCIDENT.  MAINTENANCE INSPECTED F/O INSTRUMENT PANEL CONNECTORS AND SURROUNDING AREAS, F/O SIDE PITOTS, AND FORWARD ACCESSORY COMPARTMENT WITH NO PROBLEMS FOUND.  THE R-1 COCKPIT WINDOW HEAT CONNECTOR J5(D3274) WAS FOUND BURNED.  THE RT WINDSHIELD HEAT CONTROL UNIT WAS REMOVED IAW MM 30-40-01 AND OPERATIONAL CHECKS WERE GOOD.  THE R-1 COCKPIT WINDOW WAS REPLACED IAW MM 56-11-01 DUE TO J5 BURNT LOWER RT CORNER.  IN ADDITION, THE CREW OXYGEN BOTTLE WAS REPLACED.
